| Model Number |
SWVLK TENO BIO-COMP 7X 19.1MM |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an arthroscopy the anchor could not be screwed in.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is a user such as improper bone preparation.The complaint allegation was not confirmed, the device was not received for evaluation, and no evidence of the product failure was received for evaluation.